A souped-up version of Pardini's theorem and its application to funny curves
Compositio Mathematica, Volume 71 (1989) no. 3, p. 295-302
@article{CM_1989__71_3_295_0,
     author = {Homma, Masaaki},
     title = {A souped-up version of Pardini's theorem and its application to funny curves},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {71},
     number = {3},
     year = {1989},
     pages = {295-302},
     zbl = {0703.14017},
     mrnumber = {1022047},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__71_3_295_0}
}
Homma, Masaaki. A souped-up version of Pardini's theorem and its application to funny curves. Compositio Mathematica, Volume 71 (1989) no. 3, pp. 295-302. http://www.numdam.org/item/CM_1989__71_3_295_0/

1 M. Homma, Funny plane curves in characteristic p > 0, Comm. Algebra 15 (1987) 1469-1501. | MR 884025 | Zbl 0623.14014

2 H. Kaji, On the Gauss map of space curves in characteristic p, to appear in Comp. Math. | Numdam | MR 996326

3 S.L. Kleiman, Intersection theory and enumerative geometry: A decade review, Proc. of Symposia in Pure Math. 46, Amer. Math. Soc., (1987) 321-370. | MR 927987 | Zbl 0664.14031

4 R. Pardini, Some remarks on plane curves over fields of finite characteristic, Comp. Math. 60 (1986) 3-17. | Numdam | MR 867952 | Zbl 0607.14023

5 F.K. Schmidt, Die Wronskisch Determinante in belebigen differenzierbaren Funktionenkörpern, Math. Z. 45 (1939) 62-74. | JFM 65.0115.02 | MR 1545804 | Zbl 0020.10201